# SDR AALA201808309001

- Difficulty date: August 4, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112546201
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION, FRAME 20 ON DOOR STOP FITTING NR 7 LT. REPLACED THE FITTING IAW SRM 51-72-11, AND DRAWING D53112331.
